In today’s article, we will examine whether the drug called arveles can cause nausea. While doing this, we will try to explain questions such as what the arveles drug is, what it is used for and how it is used.

What is Arveles? Arveles is a pain reliever that belongs to the NSAID group. Its key ingredient is dexketoprofen. The drug is available in tablet form and ampoule form. The tablet form is usually used to relieve short-term pains such as muscle, joint, menstrual, toothache and headache. After surgical interventions, the Ampoule form is used to relieve pain. The ampoule form is injected intravenously or intramuscularly by the healthcare worker. The tablet form should also be used in the dose prescribed by a physician. Arveles medicine is not a suitable type of medicine for long-term use. Therefore, it should be discontinued as soon as the pain subsides. The ampoule form is injected intravenously or intramuscularly by the healthcare worker.

So who should not use the arveles? Those who are allergic to the main ingredient dexketoprofen and those who are allergic to other substances in the drug should not use it. Other than these, the ones that should not be used are;

1) Allergy to acetylsalicylic or other NSAIDs

2) Heart Failure Patients

3) Peptic Ulcer

4) Those who have a blood clotting problem

5) Crohn’s Disease or Ulcerative Colitis

6) Children Under 18

So, does arveles cause nausea? Arveles drug experts have categorized side effects as common, uncommon and very rare. According to this categorization, nausea is shown in the class of common side effects. If you experience nausea when using the drug, this will be one of the side effects of the drug. If it turns into vomiting and lasts for a long time, you should definitely inform your doctor.

Leave a Reply

Your email address will not be published.